# SDR USAA2012100100072

- Difficulty date: September 18, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 31,447 hours, 21,551 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: D5598141100000
- Condition: Frozen
- Location: Nr 5 Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - RIGHT HORIZONTAL STABILIZER NR 5 ELEVATOR UPPER HINGE BEARING IS FROZEN.  REPLACED NR 5 ELEVATOR UPPER HINGE ARM FITTING ASSEMBLY IAW A319 AMM 55-16-42-000-001-A, 55-16-42-400-001-A.
